# SDR SWAA991158

- Difficulty date: July 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N353SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24889
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Part number: 655670
- Condition: Missing
- Location: Lt Emer Exit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT, A BANG NOISE FOLLOWED BY A LOUD PRESS LEAK  COMING OUT OF LT OVERWING EXIT.  AFTER LANDING DISCOVERED OUTER GLASS PANE ON LT OVERWING WINDOW MISSING.  REMOVED AND REPLACED LT OVERWING EXIT HATCH OUTER WINDOW ASSY PER MM.
